Alert archive / Wisconsin / Flash Flood Warnings in 2022
Flash Flood Warning 2, NWS Milwaukee, WI
NWS Milwaukee, WI issued this flash flood warning at Jun 15, 2022, 8:46 PM CDT for 9 counties in Wisconsin. It was in force for 3 hr. 10 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 15, 2022, 8:46 PM CDT (01:46 UTC)
- Expired
- Jun 15, 2022, 11:45 PM CDT
- In force
- 3 hr
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Flood severity
- None
Counties Dane County, WI, Dodge County, WI, Fond du Lac County, WI, Jefferson County, WI, Ozaukee County, WI, Rock County, WI, Sheboygan County, WI, Washington County, WI, Waukesha County, WI
The radar
The Milwaukee radar (KMKX), 38 km from the middle of the area, began a volume at 01:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 15, 9:19 PM CDT | HEAVY RAIN 3.4 | Watertown, WI | |
| Jun 15, 9:21 PM CDT | HEAVY RAIN 3.9 | Lake Mills, WI | RAIN STARTED AT 7:40PM AND ENDED AT 9:05PM. |
| Jun 15, 9:30 PM CDT | HEAVY RAIN 4 | Deerfield, WI | STILL RAINING. |
| Jun 15, 10:00 PM CDT | HEAVY RAIN 1.5 | Germantown, WI | FROM 8:45PM TO 10PM. |
| Jun 15, 10:35 PM CDT | FLOOD | 4 Wsw Allenton, WI | FLOODING ON COUNTRY ROAD U NORTH OF COUNTRY ROAD S. |
| Jun 15, 10:35 PM CDT | FLASH FLOOD | 2 Ene Rubicon, WI | FLOODING ON COUNTY ROAD N. |
| Jun 15, 10:35 PM CDT | FLASH FLOOD | 4 Wsw Allenton, WI | CORRECTS PREVIOUS FLOOD REPORT FROM 4 WSW ALLENTON. FLOODING ON COUNTRY ROAD U NORTH OF COUNTRY ROAD S. |
| Jun 15, 10:50 PM CDT | HEAVY RAIN 2.8 | 1 S Oconomowoc, WI | STORM TOTAL RAIN. |
| Jun 15, 11:00 PM CDT | FLASH FLOOD | 1 S Nashotah, WI | GRAVEL WASHED OUT FROM ROADS: HWY C NORTH OF HWY 18 AND HWY 83 NORTH OF 16. TIME ESTIMATED FROM RADAR. |
| Jun 15, 11:35 PM CDT | HEAVY RAIN 5.9 | 1 Nw Watertown, WI | STORM TOTAL RAIN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 109 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 1.8 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1369 J/kg
- Mixed-layer CIN
- -23 J/kg
- Mixed-layer LCL
- 1711 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 177 m²/s²
- 0-3 km storm-relative helicity
- 315 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 18.5
The text
As transmitted.
419
WGUS53 KMKX 160146
FFWMKX
WIC025-027-039-055-089-105-117-131-133-160445-
/O.NEW.KMKX.FF.W.0002.220616T0146Z-220616T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Milwaukee/Sullivan WI
846 PM CDT Wed Jun 15 2022
The National Weather Service in Milwaukee/Sullivan has issued a
* Flash Flood Warning for...
Southeastern Fond du Lac County in east central Wisconsin...
Southwestern Sheboygan County in east central Wisconsin...
Southeastern Dane County in south central Wisconsin...
Northeastern Rock County in south central Wisconsin...
Southeastern Dodge County in southeastern Wisconsin...
Jefferson County in southeastern Wisconsin...
Northern Ozaukee County in southeastern Wisconsin...
Washington County in southeastern Wisconsin...
Northwestern Waukesha County in southeastern Wisconsin...
* Until 1145 PM CDT.
* At 846 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 1.5 inches of
rain have fallen. The expected rainfall rate is 1 to 2 inches in 1
hour. Additional rainfall amounts of 1 to 3 inches are possible in
the warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Menomonee Falls, West Bend, Watertown, Mequon, Whitewater,
Hartford, Stoughton, Fort Atkinson, Sussex, Hartland, Jefferson,
Delafield, Jackson, Lake Mills, Edgerton, Mayville, Slinger,
Saukville, Kewaskum and Horicon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 4328 8884 4355 8850 4358 8836 4358 8795
4354 8779 4329 8804 4284 8868 4282 8932
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...1-2 INCHES IN 1 HOUR
$$
MARQUARDT3 follow-up statements
163
WGUS73 KMKX 160240
FFSMKX
Flash Flood Statement
National Weather Service Milwaukee/Sullivan WI
940 PM CDT Wed Jun 15 2022
WIC025-027-039-055-089-105-117-131-133-160445-
/O.CON.KMKX.FF.W.0002.000000T0000Z-220616T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Dane WI-Dodge WI-Fond du Lac WI-Jefferson WI-Ozaukee WI-Rock WI-
Sheboygan WI-Washington WI-Waukesha WI-
940 PM CDT Wed Jun 15 2022
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT THIS
EVENING FOR SOUTHEASTERN FOND DU LAC, SOUTHWESTERN SHEBOYGAN,
SOUTHEASTERN DANE, NORTHEASTERN ROCK, SOUTHEASTERN DODGE, JEFFERSON,
NORTHERN OZAUKEE, WASHINGTON AND NORTHWESTERN WAUKESHA COUNTIES...
At 940 PM CDT, gauge reports indicated thunderstorms producing heavy
rain across the warned area. Between 2 and 3 inches of rain have
fallen. The expected rainfall rate is 2 to 2.5 inches in 1 hour.
Additional rainfall amounts of 1 to 2 inches are possible in the
warned area. Flash flooding is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Gauges and storm spotters reported.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Menomonee Falls, West Bend, Watertown, Mequon, Whitewater,
Hartford, Stoughton, Fort Atkinson, Sussex, Hartland, Jefferson,
Delafield, Jackson, Lake Mills, Edgerton, Mayville, Slinger,
Saukville, Kewaskum and Horicon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 4328 8884 4355 8850 4358 8836 4358 8795
4354 8779 4329 8804 4284 8868 4282 8932
FLASH FLOOD...GAUGE INDICATED
EXPECTED RAINFALL RATE...2-2.5 INCHES IN 1 HOUR
$$
CMILLER658
WGUS73 KMKX 160339
FFSMKX
Flash Flood Statement
National Weather Service Milwaukee/Sullivan WI
1039 PM CDT Wed Jun 15 2022
WIC025-027-039-055-089-105-117-131-133-160445-
/O.CON.KMKX.FF.W.0002.000000T0000Z-220616T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Dane WI-Dodge WI-Fond du Lac WI-Jefferson WI-Ozaukee WI-Rock WI-
Sheboygan WI-Washington WI-Waukesha WI-
1039 PM CDT Wed Jun 15 2022
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT THIS
EVENING FOR SOUTHEASTERN FOND DU LAC, SOUTHWESTERN SHEBOYGAN,
SOUTHEASTERN DANE, NORTHEASTERN ROCK, SOUTHEASTERN DODGE, JEFFERSON,
NORTHERN OZAUKEE, WASHINGTON AND NORTHWESTERN WAUKESHA COUNTIES...
At 1039 PM CDT, local law enforcement reported thunderstorms
producing flash flooding along County U north of County S in the
Hartford Area. Between 2 and 3 inches of rain have fallen. The
expected rainfall rate is 2 to 2.5 inches in 1 hour. Additional
rainfall amounts of 1 to 2 inches are possible in the warned area.
Flash flooding is already occurring.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Law enforcement reported.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Menomonee Falls, West Bend, Watertown, Mequon, Whitewater,
Hartford, Stoughton, Fort Atkinson, Sussex, Hartland, Jefferson,
Delafield, Jackson, Lake Mills, Edgerton, Mayville, Slinger,
Saukville, Kewaskum and Horicon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 4328 8884 4355 8850 4358 8836 4358 8795
4354 8779 4329 8804 4284 8868 4282 8932
FLASH FLOOD...OBSERVED
EXPECTED RAINFALL RATE...2-2.5 INCHES IN 1 HOUR
$$
CMILLER962
WGUS73 KMKX 160446
FFSMKX
Flash Flood Statement
National Weather Service Milwaukee/Sullivan WI
1146 PM CDT Wed Jun 15 2022
WIC025-027-039-055-089-105-117-131-133-160456-
/O.EXP.KMKX.FF.W.0002.000000T0000Z-220616T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Dane WI-Dodge WI-Fond du Lac WI-Jefferson WI-Ozaukee WI-Rock WI-
Sheboygan WI-Washington WI-Waukesha WI-
1146 PM CDT Wed Jun 15 2022
...FLASH FLOOD WARNING HAS EXPIRED FOR SOUTHEASTERN FOND DU LAC,
SOUTHWESTERN SHEBOYGAN, SOUTHEASTERN DANE, NORTHEASTERN ROCK,
SOUTHEASTERN DODGE, JEFFERSON, NORTHERN OZAUKEE, WASHINGTON AND
NORTHWESTERN WAUKESHA COUNTIES...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
LAT...LON 4328 8884 4355 8850 4358 8836 4358 8795
4354 8779 4329 8804 4284 8868 4282 8932
$$
DDVWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this flash flood warning went out at Jun 15, 3:22 PM CDT, 5 hours 24 minutes earlier.
Area forecast discussion, Jun 15, 3:22 PM CDT, 5 hours 24 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
322 PM CDT Wed Jun 15 2022
.SHORT TERM...
(Issued 322 PM CDT Wed Jun 15 2022)
Tonight and Tonight:
The main focus is on the severe weather expected to impact the area
late this afternoon and evening. The main threat will move into
the west between 4 to 6 PM, then spreading east through the
evening hours. Walworth, Racine, Kenosha counties will be the
last to see the potential for strong to severe storms, if they
hold up in intensity that far to the southeast.
The hot and humid airmass in place has led to an very unstable
atmosphere across central and southern Wisconsin. The elongated
surface low and frontal boundary currently moving into western
Wisconsin will be the forcing mechanism for this afternoon and
evenings convection. With 4000+ J/kg of SBCAPE entrenched across
the area, this will support the potential for explosive updrafts
with more than enough instability to support severe storms as
this boundary moves through the area. With 40 kts of effective
bulk shear, there will also be enough deep layer shear to support
the potential for supercells initially with any initial discrete
cells. All hazards will be possible with any discrete cells early
one, including very large hail, tornadoes, and damaging winds.
As the boundary continues to move east, do expect the line to
grow upscale into a QLCS, with the potential for bowing segments,
mesovorts, and a few embedded supercells. All hazards will remain
possible, including the potential for pockets of wind-driven
hail and tornadoes. With 0-3 km CAPE increasing this afternoon
and 0-3 km bulk shear increasing to around 30 knots, any segments
of the line that surge to the east-northeast may pose a brief
tornado threat.
Heavy rain will occur with any thunderstorm activity. Will need
to keep an eye on the southeast, where storms may train a bit
longer later this evening, but the widespread flash flood threat
looks low at this time. Typical flood prone areas may see some
nuisance flooding develop due to higher rainfall rates.
The boundary will clear the area late this evening and
thunderstorm chances will come to an end. With light winds
overnight, will need to monitor the potential for fog overnight
where heavier rain occurs.
Anderson
&&
.LONG TERM...
(Issued 322 PM CDT Wed Jun 15 2022)
Thursday through Wednesday:
Thursday will be less humid, but still warm with temperatures in
the 80s. Heat indices will be much less with lower dewpoints
moving in behind the front. Southwest to west winds could gust
upwards of 40 to 45 mph in spots, especially central Wisconsin so
we will need to monitor the potential need for a wind advisory.
Otherwise, the rest of the week and weekend look to be cooler with
drier conditions as high pressure dominants. Next week the weather
could turn more active as the heat and humidity return to the
region.
Anderson
&&
.AVIATION...
(Issued 322 PM CDT Wed Jun 15 2022)
Gusty south to southwest winds are expected into this evening,
ahead of an approaching cold front. This cold front is expected to
move through this evening, bringing the potential for severe
storms mainly impacting KMSN/KJVL between 23-01Z, KSBM between
00-02Z, KUES/KENW/KMKE between 01-04Z. Large hail, damaging
winds, and tornadoes will be possible, with the highest threat
back towards KMSN/KJVL/KSBM. Ceilings may fall into the MVFR
category as storms move through, and visibilities may fall down to
1 SM or less given the very heavy rain expected with this
activity. As the front moves through this evening into tonight,
winds will become westerly behind the front tonight, then become
southwest tomorrow.
Anderson
&&
.MARINE...
(Issued 322 PM CDT Wed Jun 15 2022)
Opted to keep the dense fog advisory in place for the northern half
of Lake Michigan, given the humid airmass lifting into the area this
evening. After the front/surface low passes over Lake Michigan
tonight, any lingering fog should dissipate.
Thunderstorms, some possibly severe, will form along and ahead of
the cold front and move through the region tonight. Large hail,
damaging winds and waterspouts are possible. A period of gusty
southwest winds is expected on Thursday, before shifting west
Thursday night. A Small Craft Advisory has been issued for the
nearshore waters for Thursday, as gusts up to 30 knots are
expected. Some gusts near the shoreline may approach gale force,
and this will need monitoring in later forecasts.
High pressure should move southeast through the Great Lakes
region this weekend, bringing somewhat lighter winds.
Wood/Anderson
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...Heat Advisory...WIZ051-WIZ052-WIZ058-WIZ059-WIZ060-WIZ062-WIZ063-
WIZ064-WIZ065-WIZ066-WIZ067-WIZ068-WIZ069-WIZ070-WIZ071-
WIZ072 until 8 PM Wednesday.
LM...Dense Fog Advisory...LMZ261-LMZ362-LMZ364-LMZ366-LMZ563-LMZ565-
LMZ567-LMZ868 until 7 AM Thursday.
Small Craft Advisory...LMZ643-LMZ644-LMZ645-LMZ646...10 AM
Thursday to 7 PM Thursday.
&&
Visit us at weather.gov/milwaukee
Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/NWSMilwaukee
www.twitter.com/NWSMilwaukee
www.youtube.com/NWSMilwaukeeHazardous weather outlook, Jun 15, 2:23 PM CDT, 6 hours 23 minutes before
Hazardous Weather Outlook National Weather Service Milwaukee/Sullivan WI 223 PM CDT Wed Jun 15 2022 WIZ046-047-051-052-056>060-062>072-161930- Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- 223 PM CDT Wed Jun 15 2022 This Hazardous Weather Outlook is for portions of east central Wisconsin, south central Wisconsin and southeast Wisconsin. .DAY ONE...Tonight The Heat Advisory remains in effect for most of the area until 8 PM CDT this evening, for heat index values up to 103 degrees. Severe storms along and ahead of a cold front are expected to move eastward through the area later this afternoon and evening, before exiting to the east around midnight. Tornadoes, large hail to 2 inches or greater in diameter, and damaging winds above 70 MPH are all possible. Stay weather aware this afternoon and evening! .DAYS TWO THROUGH SEVEN...Thursday through Wednesday There are slight chances for thunderstorms early next week. .SPOTTER INFORMATION STATEMENT... Spotter activation will be needed later this afternoon and evening. LMZ643>646-161930- Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 223 PM CDT Wed Jun 15 2022 This Hazardous Weather Outlook is for the nearshore waters from Sheboygan Wisconsin to Winthrop Harbor Illinois. .DAY ONE...Tonight South to southwest winds may reach Small Craft Advisory levels this afternoon. Severe storms along and ahead of a cold front are expected to move eastward through the nearshore waters this evening, before exiting to the east around midnight. Waterspouts, large hail to 1 inch or greater in diameter, and damaging winds above 50 knots are all possible. Stay weather aware this evening. Patchy dense fog is possible at times into tonight. .DAYS TWO THROUGH SEVEN...Thursday through Wednesday Gusty southwest to west winds on Thursday will reach Small Craft Advisory levels near the shoreline. A few gale force gusts are possible. There are slight chances for thunderstorms early next week. LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-161930- Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 223 PM CDT Wed Jun 15 2022 This Hazardous Weather Outlook is for the open waters of Lake Michigan. .DAY ONE...Tonight A Dense Fog Advisory continues for the northern half of the open waters of Lake Michigan through tonight. Patchy dense fog may occur to the south as well. Gusty south to southwest winds to 30 knots may occur this afternoon over northern portions of the lake. Severe storms along and ahead of a cold front are expected to move eastward through the open waters this evening and into the overnight hours. Waterspouts, large hail to 1 inch or greater in diameter, and damaging winds above 50 knots are all possible. Stay weather aware tonight. .DAYS TWO THROUGH SEVEN...Thursday through Wednesday Gusty southwest to west winds to 30 knots may occur Thursday over northern portions of the lake. There are slight chances for thunderstorms early next week. www.weather.gov/mkx
In the hours before
Special weather statement, Jun 15, 8:17 PM CDT, 29 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
817 PM CDT Wed Jun 15 2022
WIZ065-160215-
Waukesha WI-
817 PM CDT Wed Jun 15 2022
...Strong thunderstorms will impact portions of Waukesha County
through 915 PM CDT...
At 817 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Okauchee Lake to near Whitewater. Movement was
east at 35 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Waukesha, New Berlin, Brookfield, Menomonee Falls, Pewaukee, Sussex,
Hartland, Delafield, Elm Grove, Wales, Okauchee Lake, Oconomowoc,
Lisbon, Ottawa, Merton, Dousman, North Prairie, Butler, Big Bend and
Lannon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1000 PM CDT for southeastern
Wisconsin.
&&
LAT...LON 4284 8854 4320 8854 4319 8807 4295 8807
TIME...MOT...LOC 0117Z 252DEG 32KT 4312 8847 4289 8873
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
CMILLERSpecial weather statement, Jun 15, 8:25 PM CDT, 21 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
825 PM CDT Wed Jun 15 2022
WIZ064-160200-
Jefferson WI-
825 PM CDT Wed Jun 15 2022
...A strong thunderstorm will impact portions of eastern Jefferson
County through 900 PM CDT...
At 825 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles southeast of Johnson Creek, or 8 miles east of Jefferson,
moving northeast at 60 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Whitewater, Jefferson, Johnson Creek, Palmyra, Ixonia, Rome, Hebron,
Sullivan, Pipersville, Helenville, Nws Milwaukee/sullivan and Lake
Lac La Belle.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1000 PM CDT for southeastern
Wisconsin.
&&
LAT...LON 4285 8877 4313 8883 4320 8854 4318 8853
4315 8854 4284 8855 4284 8862
TIME...MOT...LOC 0125Z 229DEG 54KT 4302 8863
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
CMILLERLocal storm report, Jun 15, 8:32 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
832 PM CDT WED JUN 15 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0824 PM HEAVY RAIN 1 NNE WATERTOWN 43.21N 88.71W
06/15/2022 M2.10 INCH DODGE WI PUBLIC
OVER TWO INCHES OF RAIN IN AROUND AN HOUR.
&&Local storm report, Jun 15, 8:34 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
834 PM CDT WED JUN 15 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 PM TSTM WND DMG WATERLOO 43.18N 88.99W
06/15/2022 JEFFERSON WI PUBLIC
DOWNED BRANCHES AROUND 1.75 TO 2.75 INCHES
IN DIAMETER.
&&Special weather statement, Jun 15, 8:35 PM CDT, 11 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
835 PM CDT Wed Jun 15 2022
WIZ058-160215-
Dodge WI-
835 PM CDT Wed Jun 15 2022
...A strong thunderstorm will impact portions of Dodge County through
915 PM CDT...
At 835 PM CDT, Doppler radar was tracking a strong thunderstorm near
Juneau, moving northeast at 55 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Watertown, Beaver Dam, Mayville, Horicon, Juneau, Lomira, Theresa,
Hustisford, Iron Ridge, Burnett, Lebanon, Woodland, Reeseville,
Brownsville, Neosho, Richwood, Clyman, Lowell, Kekoskee and Atwater.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1000 PM CDT for south
central, southeastern and east central Wisconsin.
&&
LAT...LON 4340 8840 4320 8863 4320 8868 4324 8901
4327 8901 4363 8868 4363 8840
TIME...MOT...LOC 0135Z 236DEG 50KT 4333 8876
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
STUMPFLocal storm report, Jun 15, 8:43 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
843 PM CDT WED JUN 15 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 PM TSTM WND GST SHEBOYGAN FALLS 43.73N 87.82W
06/15/2022 M51 MPH SHEBOYGAN WI TRAINED SPOTTER
&&The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 7:09 PM CDT | Severe Thunderstorm Warning | MKX | Dodge, Jefferson | 51 min |
| Jun 15, 7:10 PM CDT | Areal Flood Advisory | MKX | Dane | 3 hr |
| Jun 15, 7:35 PM CDT | Severe Thunderstorm Warning | MKX | Dane, Jefferson | 55 min |
| Jun 15, 7:39 PM CDT | Areal Flood Advisory | MKX | Dodge, Fond du Lac, Sheboygan, Washington | 3 hr |
| Jun 15, 7:47 PM CDT | Special Marine Warning | MKX | 88 min | |
| Jun 15, 8:13 PM CDT | Special Weather Statement | MKX | Ozaukee, Sheboygan, Washington | 47 min |
| Jun 15, 8:17 PM CDT | Special Weather Statement | MKX | Waukesha | 58 min |
| Jun 15, 8:18 PM CDT | Special Marine Warning | MKX | 87 min | |
| Jun 15, 8:25 PM CDT | Special Weather Statement | MKX | Jefferson | 35 min |
| Jun 15, 8:35 PM CDT | Special Weather Statement | MKX | Dodge | 40 min |
| Jun 15, 8:56 PM CDT | Special Weather Statement | MKX | Jefferson | 34 min |
| Jun 15, 8:59 PM CDT | Special Marine Warning | MKX | 91 min | |
| Jun 15, 9:06 PM CDT | Special Weather Statement | MKX | Ozaukee | 39 min |
| Jun 15, 9:17 PM CDT | Severe Thunderstorm Warning | MKX | Ozaukee, Washington | 43 min |
| Jun 15, 9:33 PM CDT | Special Marine Warning | MKX | 87 min | |
| Jun 15, 10:01 PM CDT | Special Marine Warning | MKX | 119 min | |
| Jun 15, 10:03 PM CDT | Special Weather Statement | MKX | Ozaukee, Washington | 42 min |
| Jun 15, 10:11 PM CDT | Areal Flood Advisory | MKX | Milwaukee, Ozaukee, Washington, Waukesha | 3 hr |
| Jun 15, 10:49 PM CDT | Special Weather Statement | MKX | Kenosha, Racine | 41 min |
| Jun 16, 3:24 AM CDT | Gale Warning | MKX | 17 hr |
Nearby
Flash Flood Warnings in Wisconsin, 2022Every flash flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.